# SDR DALA2017111108068

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE RT ACCESS PANEL 620KB.   THE ACCESS PANEL WAS REPLACED IAW SRM 51-41-01, AND SERVICEABLE MAGNETIC DRIPLESS FUEL MEASURING HOUSING WAS INSTALLED ON THE NEW ACCESS PANEL IAW AMM 28-42-01.
